Advertisement

Numerische Mathematik

, Volume 57, Issue 1, pp 263–269 | Cite as

A sinc quadrature rule for Hadamard finite-part integrals

  • Bernard Bialecki
Article

Summary

A Sinc quadrature rule is presented for the evaluation of Hadamard finite-part integrals of analytic functions. Integration over a general are in the complex plane is considered. Special treatment is given to integrals over the interval (−1,1). Theoretical error estimates are derived and numerical examples are included.

Subject Classifications

AMS(MOS):65 D 32 CR: G 1.4 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bialecki, B.: A modified Sinc quadrature rule for functions with poles near the arc of integration. BIT29, 464–476 (1989)Google Scholar
  2. 2.
    Bialecki, B.: A Sinc-Hunter quadrature rule for Cauchy principal value integrals. Math. Comput (To appear)Google Scholar
  3. 3.
    Criscuolo, G., Mastroianni, G.: On the convergence of product formulas for the numerical evaluation of derivatives of Cauchy principal value integrals. SIAM J. Numer. Anal.25, 713–727 (1988)Google Scholar
  4. 4.
    Elliott, D., Paget, D.F.: Gauss type quadrature rules for Cauchy principal value integrals. Math. Comput.33, 301–309 (1979)Google Scholar
  5. 5.
    Ioakimidis, N.I.: On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives. Math. Comput.44, 191–198 (1985)Google Scholar
  6. 6.
    Monegato, G.: On the weights of certain quadratures for the numerical evaluation of Cauchy principal value integrals and their derivatives. Numer. Math.50, 273–281 (1987)Google Scholar
  7. 7.
    Paget, D.F.: The numerical evaluation of Hadamard finite-part integrals. Numer. Math.36, 447–453 (1981)Google Scholar
  8. 8.
    Stenger, F.: Approximations via Whittaker's cardinal functions. J. Approximation Theory17, 222–240 (1976)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Bernard Bialecki
    • 1
  1. 1.Department of MathematicsUniversity of KentuckyLexingtonUSA

Personalised recommendations